# SDR AWXA9800139

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20-23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B SEAT TRACK CORRODED NUMEROUS SPOTS FROM FR 20 TO 64.  CORROSION REMOVED AS PER SRM 53-00-15, TREATED, PRIMED SEAT TRACK FROM FR 20 TO 23.  NEW SECTION SPLICED AS PER SRM 53-00-15 FIG 201.
